MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Codes Mechanical Problem (1384); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that preloaded intraocular lens was identified as faulty due to marks on the lens and loading marks.There was no contact with the patient¿s eye, and no patient involvement was reported.No further information was provided.
 
Additional Manufacturer Narrative
Section a2, a3, a4 and a5: unknown/ not provided.Section d6a: if implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Section d6a: if implanted, give date: not applicable, as there is no indication that the lens was implanted section d6b: if explanted, give date: not applicable, as there is no indication that the lens was implanted section e1: telephone number: (b)(6).Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Correction and additional information: section b5: it was reported by the customer that lens was was identified as faulty due to marks on the lens and loading marks.There was no contact with the patient¿s eye, and no patient involvement was reported.No further information was provided.Additional information was received from reporter on 9/29/2025 that the complaint was in fact due to preloaded system being faulty as the injector did not capture the iol and thus push past the lens.There was no loading marks issue.The case has been assessed as not reportable.Section h10: regulatory report follow up (h10): upon additional information received, the device code dc-cosmetic issues (3020) is no longer applicable and the code is updated to dc-override (1384).Therefore, no further information will be submitted under medwatch md-0026630.Hence a correction mdr is needed with the aware date of 9/29/2025, the date additional information was received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23077420
Report Number3012236936-2025-000241
Device Sequence Number9738505
Product Code HQL
UDI-Device Identifier05050474636156
UDI-Public(01)05050474636156(17)280514
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDCB00
Device Catalogue NumberDCB0000235
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
MD-0026630
Patient Sequence Number1
Patient SexUnknown